# SDR FDEA201401150120

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 34,913 hours, 24,302 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Rod
- Part number: 411N25672
- Condition: Bent
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ARMING INDICATOR RETRACTABLE DOOR STICKY & HAS A WEAK SPRING.  RELEASED FOR SERVICE IAW MEL 52-11-01-B.  IDENTIFY L1 & OR R1 DOOR SLIDES, INOPERABLE OR MISSING.  NO JUMP SEATER OR ACM ARE TO OCCUPY COURIER AREA IN FLIGHT.  ARM INDICATOR RETRACTABLE DOOR CONTROL ROD BENT.  REPLACED ROD ASSEMBLY IAW IPC 52-11-13-30 ITEM 140,  GVI AREA NO OTHER DEFECTS FOUND.  OPERATIONS CHECKED GOOD IAW MM52-11-00-2, OK FOR SERVICE.
